# SDR HEEA078848

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001524105
- Part serial: TE218
- Condition: Damaged
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD BELLCRANK HAS THE RUBBER BUMPER UNBONDED.
